Remarks on complex symmetric Toeplitz operators

Dong O. Kang, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we give an alternative characterization of complex symmetry of Toeplitz operators and block Toeplitz operators. In particular, we prove that a block Toeplitz operator (Formula presented.) is complex symmetric with the conjugation (Formula presented.) on the vector-valued Hardy space (Formula presented.) if and only if (Formula presented.), where (Formula presented.) denotes the multiplication operator on (Formula presented.) with symbol Φ. As some applications, we provide examples of normal (resp., non-normal) complex symmetric block Toeplitz operators.

Original languageEnglish
Pages (from-to)3466-3476
Number of pages11
JournalLinear and Multilinear Algebra
Issue number18
StatePublished - 2022

Bibliographical note

Publisher Copyright:
© 2020 Informa UK Limited, trading as Taylor & Francis Group.


  • Block Toeplitz operator
  • Complex symmetric operator
  • Toeplitz operator
  • conjugation


Dive into the research topics of 'Remarks on complex symmetric Toeplitz operators'. Together they form a unique fingerprint.

Cite this